# SDR R61A201308160750

- Difficulty date: August 16, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,539 hours, 17,541 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut
- Part number: NAS5097
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, REPORTED L1 DOOR AFT LOWER STOP NUT CORRODED.  MX R & R AFT LOWER STOP NUT IAW AMM 52-11-23.
